MAUDE Adverse Event Report: LIVANOVA USA INC. VASCULAR DILATATOR KIT 24F; DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION

LIVANOVA USA INC. VASCULAR DILATATOR KIT 24F; DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION
Model Number 200-120
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/28/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A.1.-a.5.Patient information was not provided.H11: livanova usa inc.Manufactures the vascular dilatator kit 24f.The incident occurred in (b)(6), france.The customer returned the 24 fr dilator, while the guide wire was not returned for investigation.Investigation of the returned dilator revealed a crack in the tip.Involved affected part belongs to the dilators kit code 200-120 and is manufactured by a supplier.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Event or Problem Description
Livanova usa inc.Received a report that a 24french drain plug dilator was cracked at the end during normal use on a stiff guide.There is no patient injury.
 
Additional Manufacturer Narrative
Visual inspection on returned unit (24 fr dilator) revealed a crack at the tip, that according to event description, occurred during use with the guide wire, that was found particularly stiff by the customer.Involved guide wire was not returned for investigation.Involved product is part of the dilators kit code 200-120 and is supplied by a qualified livanova supplier.From the review of the database, no other similar complaint has been recorded for this same lot, nor a concerning trend has been identified.Based on the above facts, it cannot be ruled out that the most likely root cause of the event could be traced back to an improper or misaligned use of the guide wire with the dilator, where the tip was forced against the guide wire when it was not parallel to the dilator, causing the crack.However, considering that the guide wire has not been returned, a possible defective guide cannot be excluded.The risk is in the acceptable region.No specific action was currently deemed necessary.Livanova will keep monitoring the market.
 
Event or Problem Description
See initial report.

Brand Name
VASCULAR DILATATOR KIT 24F
Common Device Name
DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION
Manufacturer (Section D)
LIVANOVA USA INC.
14401 w. 65th way
arvada CO 80004
Manufacturer (Section G)
LIVANOVA USA INC
14401 w. 65th way
arvada CO 80004
Manufacturer Contact
enrico greco
14401 w. 65th way
arvada, CO 80004
MDR Report Key20854531
Report Number1718850-2024-00046
Device Sequence Number8905208
Product Code DRE
UDI-Device Identifier00803622112522
UDI-Public(01)00803622112522(240)200-120(17)270211(10)2404300175
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K070749
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 02/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number200-120
Device Lot Number2404300175
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/02/2024
Supplement Date Received by Manufacturer01/30/2025
Initial Report FDA Received Date12/05/2024
Supplement Report FDA Received Date02/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/14/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown